# SDR 07FDEA01235

- Difficulty date: April 2, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 48,199 hours, 10,952 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114533
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPARTMENT: RT TUNNEL AREA LONGERON 39R SPLICE AT STA 5-123, FOUND CRACKED.  CRACKED LONGERON SPLICE AT CENTER CARGO COMPARTMENT RH TUNNEL AREA   LONGERON 39R AT STA 5- 123 REMOVED AND REPLACED WITH NEW FABRICATED SPLICE AS PER DWG A5A7114 AND   INSTALLED AS   PER SRM 51-33-01 VOL. II. CLASSIFIED AS MAJOR REPAIR AS PER FEDEX GMM 6-2-100.
